Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Convolution measure algebras with involution


Author: J. W. Baker
Journal: Proc. Amer. Math. Soc. 27 (1971), 91-96
MSC: Primary 42.56; Secondary 46.00
MathSciNet review: 0275064
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ S$ be a commutative, locally compact semigroup and $ A$ an $ L$-subalgebra of $ M(S)$. We obtain conditions on $ A$ to ensure that $ S$ is an inverse semigroup, a group, or an idempotent semigroup. We assume an involution on $ A$, or equivalently on $ S$. The proofs come readily from known facts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.56, 46.00

Retrieve articles in all journals with MSC: 42.56, 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0275064-0
PII: S 0002-9939(1971)0275064-0
Keywords: Banach algebras, convolution measure algebras, locally compact semigroups, structure semigroups
Article copyright: © Copyright 1971 American Mathematical Society